# SDR FQAR20171011091

- Difficulty date: October 11, 2017
- Submitted: October 24, 2017
- Operation: General aviation
- Aircraft: N921PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843268
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 1349T1007B
- Part serial: D0611581
- Condition: Failed
- Location: Inst Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AN OVERHAULED TURN COORDINATOR HAD BEEN INSTALLED ON THE AIRCRAFT. THE NEXT DAY, THE NEWLY INSTALLED TURN COORDINATOR WAS REPORTED FOR NOT PULLING INOP FLAG. WHEN THE TURN COORDINATOR WAS REMOVED, AN OBJECT COULD BE HEARD RATTLING AROUND IN THE INSTRUMENT CASE.
